MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM 360 DRIVER REFURB; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. PLUM 360 DRIVER REFURB; PUMP, INFUSION
Catalog Number 300104206
Medical Device Problem Codes No Audible Alarm (1019); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter email is (b)(6).The device is not available for evaluation.The investigation is pending.
 
Event or Problem Description
The event occurred on an unspecified date and involved a plum 360 infusion pump where it was reported to check battery status, pump does not give alarm when finished (it turns off).The status of the product at the time of the event is "after update".There is unknown patient involvement and unknown adverse event / human harm.
 
Additional Manufacturer Narrative
Device received on 3/20/2025 additional information: d9.Additional information: e1 - (b)(6).Investigation summary: engineering can confirm the customer¿s claim of the pump turning off and the probable cause is due to the discharge levels being notably lower than for a new battery and/or during infusion and may have malfunctioned and discharged rapidly from level 4 to level 0 in less than 4 hours.Engineering cannot determine if a new physical battery was replace based on the logs.The keypress logs do not show an attempt to perform the corrective action for replacing a battery by performing the biomed [change-battery] actions.The probable cause of the persistent replace battery alarms is due to failing to replace the battery as per the som documentation.Engineering determines the battery should be replaced.Other than this, the pump is operating as per design.Replaced battery, pressed change battery softkey.Pump now doesn't alarm with n56 or n58.Pump passed al pvt and functional test.The old battery was a white text csb battery lot 240421v210.

Brand Name
PLUM 360 DRIVER REFURB
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20863417
Report Number9615050-2024-00878
Device Sequence Number18350819
Product Code FRN
UDI-Device IdentifierM3353001004141
UDI-PublicM3353001004141
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300104206
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown